MAUDE Adverse Event Report: ABBOTT MEDICAL Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

ABBOTT MEDICAL Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-35
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Cardiac Arrest (1762); Ventricular Fibrillation (2130)
Date of Event 04/01/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).The patient has a prior medical history of right branch bundle block (rbbb).Prior to the procedure, the patient was in a stable condition.There was no calcification extending beneath the aortic annular plane in the interventricular septum.During the pre-implant balloon valvuloplasty, the patient experienced cardiac arrest followed by ventricular fibrillation; pre-bav was performed using a 26mm, non-abbott balloon.The physician immediately proceeded with implantation of the valve in an attempt to stabilize the patient.During the procedure, the valve was able to be implanted at a depth of 4mm on the non-coronary cusp (ncc), however, the patient remained in atrioventricular fibrillation.Cardiopulmonary resuscitation (cpr) maneuvers were initiated, associated with the use of an automated external defibrillator (aed), with multiple attempts at rhythm reversal every two minutes.Concurrently, the echocardiographer performed a detailed evaluation to rule out pericardial effusion and to investigate other parameters that could explain the event.No abnormalities compromising cardiac function and pericardial effusion were identified.After one hour of continuous efforts, there was no recovery of cardiovascular function, resulting in the patient¿s death and the official cause of death was cardiopulmonary arrest.
 
Event or Problem Description
It was reported that on (b)(6)2026, a 35mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).The patient has a prior medical history of right branch bundle block (rbbb).Prior to the procedure, the patient was in a stable condition.There was no calcification extending beneath the aortic annular plane in the interventricular septum.During the pre-implant balloon valvuloplasty, the patient experienced cardiac arrest followed by ventricular fibrillation; pre-bav was performed using a 26mm, non-abbott balloon.The physician immediately proceeded with implantation of the valve in an attempt to stabilize the patient.During the procedure, the valve was able to be implanted at a depth of 4mm on the non-coronary cusp (ncc), however, the patient remained in atrioventricular fibrillation.Cardiopulmonary resuscitation (cpr) maneuvers were initiated, associated with the use of an automated external defibrillator (aed), with multiple attempts at rhythm reversal every two minutes.Concurrently, the echocardiographer performed a detailed evaluation to rule out pericardial effusion and to investigate other parameters that could explain the event.No abnormalities compromising cardiac function and pericardial effusion were identified.After one hour of continuous efforts, there was no recovery of cardiovascular function, resulting in the patient¿s death and the official cause of death was cardiopulmonary arrest.
 
Additional Manufacturer Narrative
An event of atrial fibrillation, ventricular fibrillation, cardiac arrest, and death was reported.Additionally, the event was further reviewed by an abbott director medical affairs.The reviewer noted: ¿narrative reviewed; pre ct 3mensio report provided and 4 cell phone short fluroscopic angio videos.A patient with severe aortic stenosis and a history of rbbb underwent tavi with 35 mm navitor titan valve.During the procedure, the patient developed ventricular fibrillation and cardiac arrest prior to valve implantation, during pre-diliation with a 26 mm atlas balloon.The valve was implanted in an attempt to hemodynamically stabilize the patient; however, despite prolonged cpr and repeated defibrillation attempts, the patient could not be resuscitated.Echocardiography reportedly showed no pericardial effusion or other structural abnormalities.The reported cause of death was cardiopulmonary arrest.No device deployment issues, recaptures, or device malfunctions were reported.Based on the available information, the ventricular fibrillation and cardiac arrest preceded valve implantation, and there is no evidence of device-related malfunction or complication.The death is therefore considered most likely related to procedural and/or patient factors rather than device performance." a returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on all available information, causes for the reported death, atrial fibrillation, ventricular fibrillation, and cardiac arrest could not be conclusively determined.It is possible that patient condition contributed to this event.However, this cannot be confirmed.The reported unexpected medical interventions were a result of case-specific circumstances as cpr was performed and medications were administered.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: medical device problem code: 2017.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key24986754
Report Number2135147-2026-02735
Device Sequence Number21257349
Product Code NPT
UDI-Device Identifier05415067045768
UDI-Public(01)05415067045768(17)280428
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-35
Device Catalogue NumberNVRO-35
Device Lot Number10932207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer07/15/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown